Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 10, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Projective differential geometry of curved surfaces. V
E. J. Wilczynski.
Trans. Amer. Math. Soc. 10 (1909), 279-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500839
On the osculating quartic of a plane curve
William Wells Denton.
Trans. Amer. Math. Soc. 10 (1909), 297-308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500840
Note on a system of axioms for geometry
Arthur Richard Schweitzer.
Trans. Amer. Math. Soc. 10 (1909), 309-314
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500841
Irreducible homogeneous linear groups in an arbitrary domain
William Benjamin Fite.
Trans. Amer. Math. Soc. 10 (1909), 315-318
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500842
On the integration of the homogeneous linear difference equation of second order
Walter B. Ford.
Trans. Amer. Math. Soc. 10 (1909), 319-336
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500843
On Cantor’s theorem concerning the coefficients of a convergent trigonometric series, with generalizations
William F. Osgood.
Trans. Amer. Math. Soc. 10 (1909), 337-346
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500844
Equivalence of pairs of bilinear or quadratic forms under rational transformation
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 10 (1909), 347-360
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500845
On a complete system of invariants of two triangles
David D. Leib.
Trans. Amer. Math. Soc. 10 (1909), 361-390
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500846


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia